# SDR CALA2022041400983

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 62,950 hours, 27,719 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: HG2030AE24
- Part serial: NA
- Condition: Failed
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADR 1 FAULT ON CLIMBOUT REPLACED #1 ADR REF AMM 34-12-34-400-001, GROUND CHECKS OK. ADD EMP:U303859 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1133095  SN OFF 9498 IPC REFERENCE # 34-34-12 UNIT, AIR DATA   OFF 31-3411-9-0002 6775 ON 31-3411-9-0002 0669
